# SDR CALA2012060400389

- Difficulty date: June 3, 2012
- Submitted: June 4, 2012
- Operation: Air carrier
- Aircraft: N35407
- Make and model: Boeing 737924
- Aircraft serial: 30124
- Aircraft time: 33,823 hours, 13,747 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 90201801
- Part serial: 2340
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ENGINE NR 2 OVERHEAT INDICATION ON CLIMBOUT CONSURTED QRH LIGHT WENT OUT AT IDLE POWER RETURNED TO LAS.  T/S REF FIM 26-10 TASK 811 NO SIGN OF FIRE OR OVERHEAT HEATH CHECK GOOD MM 36-11-00.  DID ENG BLEED SYS LEAK CHECK MM 36-11-00, NO LEAKS NOTED CONTROL MODULE BITE GOOD 26-10-801.  FOUND RT CORE LOOP DAMAGE REPLACED MM 26-11-01 REPLACED MODULE 26-10-01 ALL TEST GOOD RAN ENGINE 71-00-00 NO OVERHEAT ROTABLE PARTS CHANGE WAS INDICATED - TT # 1544052  SN OFF 02340 TT # 1268009  S/N OFF 00385 IPC REFERENCE # 26-11-01-02 PANEL, CONTROL,  OFF 29-2615-9-0001 0385 ON 29-2615-9-0001 0585.
